# SDR IXXA2023082802

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 79,041 hours, 19,399 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Roller Tray
- Part number: 451T1503301
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY CORRODED AT STA 654+88 RBL 20 AT LOCK. COMPLETED ROLLER TRAY SPLICE REPAIR IAW B767 SRM 53-00-53 REPAIR 1 DETAIL 4 REF. AMES DOC 47574REA01.
